First time w/ IUI & meds
1 Replies
Emily - January 18

This is the first cycle that we are doing it all ... clomid, estradiol, HCG and IUI. I took my clomid last week and felt fine. This week I have been going in for folicle studies and today I should find out that I am ready for IUI on Saturday. The thing is I am suddenly feeling really tired, out of sorts and tearful. Does anyone know how long this will go on for - is it the entire cycle? How is the HCG shot going to make me feel after I take it tonight? I'm new to this board and I am really needing some insight...

 

MagnoliaGirl - January 18

Hi Emily :)

I have had 3 IUI's with Clomid and Ovidrel. I have never used Estradiol, so I'm not sure how that affects the way you're feeling. I know for me, I would feel pretty out of sorts up until the Ovidrel shot. Sometimes after the shot, I'd feel restless or have trouble sleeping. As soon as I ovulated though, I'd start feeling much better. When I ovulate from an Ovidrel shot, it's a much more intense feeling. I actually feel my ovary spasm, so don't be suprised if ovulation feels a little different than normal. I wish you the best of luck!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question